1 doctor weighed in:

I have addison's disease but still feel extremely weak & fatigued each day despite always taking my steroids. How can I increase my energy levels?

1 doctor weighed in
Dr. Antoanella Calame
Dermatology

In brief: see a doctor

I would see a doctor and let them know that you are still feeling fatigued even after taking medication.
If it is severe fatigue then this can be serious and should be looked at. Hope this helped :].

In brief: see a doctor

I would see a doctor and let them know that you are still feeling fatigued even after taking medication.
If it is severe fatigue then this can be serious and should be looked at. Hope this helped :].
Dr. Antoanella Calame
Dr. Antoanella Calame
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors